About 5 weeks ago I started taking physillium husk to help with cholesterol issues. I have hemerrhoids and fissures and have taken it a few years ago without problems. I only had a tablespoon a day with water for about 4 days, then noticed a slight burning in my upper stomach, thought the physillium may have caused it, and discontinued it. I then had a gurgly tummy for a few days, then knew I was pushing it when I ate way too many pistachio nuts a few days later for a few days in a row. Thought they might aggravate hemmerrhoids, but instead they constipated me REALLY bad...worst ever, seriously distended and painful. Seemed back to normal about a week later, but ongoing gurgling & painful tummy and some diarrhea since.
I'm wondering if anyone else has had problems like this with physillium or whether it might be something completely different causing it and its coincidental that I took psyllium just before the upset started? I do have a number of food intolerances, but they don't usually upset my stomach for this long afterwards.